Previous |  Up |  Next

Article

Keywords:
sequential convergence on Boolean algebras; 2-generated convergence; 2-embedded Boolean algebra; absolutely sequentially closed Boolean algebra
Summary:
We study sequential convergences defined on a Boolean algebra by systems of maximal filters. We describe the order properties of the system of all such convergences. We introduce the category of 2-generated convergence Boolean algebras and generalize the construction of Novák sequential envelope to such algebras.
References:
[1] R. N. Ball and A. W.  Hager: Convergences on archimedean lattice-ordered groups with weak unit. Preprint (19$\infty $) (to appear).
[2] G. Birkhoff: Lattices in applied mathematics. Lattice Theory, Proceedings of Symposia in Pure Mathematics, Vol 2, Providence, 1961, pp. 155–184. MR 0177919 | Zbl 0101.27201
[3] R. Boerger: Ein allgemeiner Zugang zur Mass- und Integrations-theorie. Habilitationsschrift, Fernuniversität, Hagen. (1989).
[4] G. Boole: An Investigation of the Laws of Thought. Walton and Maberly, London, 1854.
[5] R. Frič: Sequential structures and probability: categorical reflections. Mathematik-Arbeitspapiere (H.-E.  Porst, ed.), Universität Bremen, Bremen 48 (1997), 157–169.
[6] R. Frič: Rings of maps: convergence and completion. Preprint.
[7] R. Frič: A Stone type duality and its applications to probability. Topology Proceedings vol. 22, 1997, pp. 125–137, (Proceedings of the 12th Summer Conference on General Topology and its Applications, North Bay, August 1997). MR 1718934
[8] P. R. Halmos: The foundations of probability. Amer. Math. Monthly 51 (1944), 497–510. MR 0010920 | Zbl 0060.28303
[9] H. Herrlich, H. and G. E.  Strecker: Category Theory (second edition). Heldermann Verlag, Berlin, 1976. MR 2377903
[10] J. Jakubík: Sequential convergences in Boolean algebras. Czechoslovak Math.  J. 38 (1988), 520–530. MR 0950306
[11] J. Jakubík: Convergences and higher degrees of distributivity of lattice ordered groups and of Boolean algebras. Czechoslovak Math. J. 40 (1990), 453–458. MR 1065024
[12] J. Jakubík: Sequential convergences in lattices. Math. Bohem. 117 (1992), 239–258. MR 1184537
[13] J. Jakubík: Sequential convergence in distributive lattices. Math. Bohem. 119 (1994), 245–254. MR 1305528
[14] J. Jakubík: Sequential convergence in $MV$-algebras. Czechoslovak Math. J. 45 (1995), 709–726. MR 1354928
[15] J. Jakubík: Disjoint sequences in a Boolean algebra. Math. Bohem. 123 (1998), 411–418. MR 1667113
[16] J. Łoś: On the axiomatic treatment of probability. Colloq. Math. 3 (1955), 125–137. MR 0068759
[17] J. Łoś: Fields of events and their definition in the axiomatic treatment of probability. Studia Logica 9 (1960), 95–115. (Polish) MR 0153036
[18] J. Novák: Über die eindeutigen stetigen Erweiterungen stetiger Funktionen. Czechoslovak Math.  J. 8 (1958), 344–355. MR 0100826
[19] J. Novák: On convergence spaces and their seqeuntial envelopes. Czechoslovak Math.  J. 15 (1965), 74–100. MR 0175083
[20] J. Novák: On sequential envelopes defined by means of certain classes of functions. Czechoslovak Math. J. 18 (1968), 450–456. MR 0232335
[21] B. Riečan, B. and T. Neubrunn: Integral, measure, and ordering. Kluwer Academic Publishers, Dordrecht-Boston-London, 1997. MR 1489521
[22] R. Sikorski: Boolean algebras (second edition). Springer-Verlag, Berlin, 1964. MR 0126393
Partner of
EuDML logo